# SDR QXEA0101500

- Difficulty date: September 10, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 7,650 hours, 10,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82520977001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD EMERGENCY ESCAPE PATH TRACK DAMAGED.  REMOVED AND REPLACED FORWARD EMERGENCY ESCAPE PATH TRACK IAW TASK 33-51-11-000-801 AND 33-51-11-400-801.  OPERATIONAL CHECK IS GOOD.  AIRCRAFT RETURNED TO SERVICE.
